I have been taking bromocriptine 2.5 mg by mouth, for 9 months. All started since I have tried to get pregnat for a year, the ob-gyn asked for blood tests and prolactin levels were high. I started with half of the pill and it didn´t go down , she sent me to the Endocrinology dept, then I had the whole pill, now, prolacrin levels are normal. Still I am not pregnat but I have had burst blood vessels in my left eye twice, and I have some white hair, I am 35! and none of my parents have history of early white hair. Am I aging fast because of the bromocriptine messing up with my pituitary gland?
The old wise tale is that stress will bring white hair As for aging I do not think that the medication will cause that either. But I would make sure your doctor knows about the blood vessel problems. That does not sound good. Keep a check on your blood pressure. That is what I would worry about.
Do not think that I am crazy. But on Dr. Oz the past few weeks he has had programs about having a baby. Maybe you can get some ideas from his web site. Just type it into his search box.
- Bromocriptine Information for Consumers
- Bromocriptine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bromocriptine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What's the term for broken/ swollen blood vessels on a childs head? Hemo..? An does it ever go away?
Posted 21 Dec 2011 • 2 answers
Posted 20 Mar 2012 • 3 answers
Posted 8 Jul 2012 • 1 answer
I use "Naphcon A" regularly. I also wake up with burst blood vessels in my eyes. Could the two be r?
Posted 31 Aug 2012 • 1 answer
Female Infertility - Is there any information of women who used some type of fertility pills in the?
Posted 21 Feb 2015 • 2 answers